Migraleve Yellow 24 Tablets
Migraleve Yellow 24 Tablets

Migraleve Yellow 24 Tablets

£7.50
Tax included
Quantity

  • FREE standard UK delivery on all orders over £40 -
NHS Prescriptions are delivered FREE with standard delivery FREE standard UK delivery on all orders over £40 - NHS Prescriptions are delivered FREE with standard delivery

For continued relief from migraine. Each tablet contains Paracetamol DC 96% 520mg equivalent to paracetamol 500mg, Codeine phosphate 8mg
Active ingredients: Codeine Phosphate 8mg, Paracetamol DC 96% 520mg

Description: Migraleve Yellow Tablets is specially prescribed for use over acute moderate pain associated that is with migraine and has been previously diagnosed by a doctor and where other painkillers have not worked. Pack of the tablets contains yellow tablets that provide relief for continuing migraine symptoms.

Tablets are to be consumed 4 hours after the first dose of Pink tablets. Always start with the treatment with Pink tablets that are available separately.

Direction of Use:

  • Take 2 Migraleve Yellow tablets with plain glass of water
  • Swallow tablets 4 hours after first taking Migraleve Pink tablets
  • Dose of 2 yellow tablets can be repeated 4 hourly, as required or prescribed by your doctor
  • Avoid consumption of more than 8 tablets (2 pink and 6 yellow) in a 24 hour period

Side Effects and Precautions:

  • The medicine may cause addiction
  • Take tablets for three days use only
  • Avoid consuming pills with any other Paracetamol-containing products
  • If you are allergic to ingredients in the medicine, avoid taking it without consulting doctor

Ingredients:

  • Paracetamol DC 96% 520mg equivalent to Paracetamol 500mg per tablet
  • Codeine Phosphate 8mg
  • E104
  • E171
  • E172

Each Pack Contains: 24 X Migraleve Yellow Tablets

Storage:

  • Keep the tablets in cool and dry place
  • Store medicine away from reach of children and pets
  • Protect from direct sunlight and moisture prone area
MIGRALEVE
126433

Reviews

Write your review

Migraleve Yellow 24 Tablets

For continued relief from migraine. Each tablet contains Paracetamol DC 96% 520mg equivalent to paracetamol 500mg, Codeine phosphate 8mg
Active ingredients: Codeine Phosphate 8mg, Paracetamol DC 96% 520mg

Write your review